# SDR SWAA2024100930437

- Difficulty date: August 25, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2024-528462<[01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM:25-52-01-201-801 STEP 1 F AND DWG:453A2510 SHEET:4 REV:- MATERIAL USED P/N:CONOLITE A60SG4W PO:2024 144635.;[02] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM:25-52-01-201-801 STEP 1 F AND DWG:453A2510 SHEET:4 REV:- MATERIAL USED P/N:CONOLITE A60SG4W PO:2024 144635.
